# SDR ABXA20241130238

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N390CM
- Make and model: Boeing 767381
- Aircraft serial: 32973
- Aircraft time: 56,654 hours, 24,804 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Stuck
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT  LH ISLV VALVE STUCK IN CLOSED POSITION ,AC RETURNED TO GATE (BTB) AND MTX GROUNDED AC .  PERFORMED OPS L ISLN VALVE CHRECKD WITH NO  NO ISSUES FOUND CYCLE IT SEVERAL TIMES VALVE OPERATED OK IAW AMM 36-11-04. AIRCRAFT REMAINS ETOPS 180.  MTX RETURNED AC TO SERVICE .
